MAUDE Adverse Event Report: LIVANOVA USA, INC CUSTOM PERFUSION TUBING SET; CARDIOPULMONARY BYPASS CUSTOM TUBING KIT

LIVANOVA USA, INC CUSTOM PERFUSION TUBING SET; CARDIOPULMONARY BYPASS CUSTOM TUBING KIT
Catalog Number 627298302
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.If any additional information pertinent to the reported event is obtained, it will be provided in a supplemental report.Device not available.
 
Event or Problem Description
Livanova usa inc received a report that after coming off bypass at the end of a case, during the night, the tubing that hooks up to the reservoir slipped off the terumo reservoir outlet and spilled fluid everywhere.There is no report of any patient injury.
 
Additional Manufacturer Narrative
Nor the complained tubing neither picture of the event was provided for investigation.A dimensional analysis performed on tubing of the same lot of the complained one confirmed the tubing was released in compliance with product specifications.No additional dimensional analysis could be performed the claimed connection was made to a non-livanova component.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.As the unit was not available for investigation, no specific root cause of the issue could be identified.It cannot be excluded that the detachment of the tubing was triggered by rough handling of the device.Livanova usa will keep monitoring the market.Device not available.

Brand Name
CUSTOM PERFUSION TUBING SET
Common Device Name
CARDIOPULMONARY BYPASS CUSTOM TUBING KIT
Manufacturer (Section D)
LIVANOVA USA, INC
14401 w 65th way
arvada 80004
MDR Report Key8281013
Report Number1718850-2019-00003
Device Sequence Number19430507
Product Code DWE
UDI-Device Identifier00803622125980
UDI-Public(01)00803622125980(240)627298302(17)191231(10)1734800069
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number627298302
Device Lot Number1734800069
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1